Pacific Journal of Mathematics

Nonshrinkable ``cell-like'' decompositions of $s$.

Philip L. Bowers

Article information

Source
Pacific J. Math., Volume 124, Number 2 (1986), 257-273.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102700480

Mathematical Reviews number (MathSciNet)
MR856162

Zentralblatt MATH identifier
0593.57008

Subjects
Primary: 57N20: Topology of infinite-dimensional manifolds [See also 58Bxx]
Secondary: 54B10: Product spaces 54B15: Quotient spaces, decompositions

Citation

Bowers, Philip L. Nonshrinkable ``cell-like'' decompositions of $s$. Pacific J. Math. 124 (1986), no. 2, 257--273. https://projecteuclid.org/euclid.pjm/1102700480


Export citation

References

  • [AU] P. Alexandroff and P. Urysohn, Uber nulldimensionalle Punktmengen, Math. Ann., 98 (1928), 89-106.
  • [Be] M. Bestvina, in preparation.
  • [BBMW] M. Bestvina, P. Bowers, J. Mogilski, and J. Walsh, Characterization of Hubert space manifolds, revisited, Topology Appl., (to appear).
  • [Bi] R. H. Bing, A decomposition of E3 into points and tame arcs such that the decomposition space is topologically different from E3, Ann. of Math., (2) 65 (1957), 484-500.
  • [Box] P. L. Bowers, Applications of generalposition properties of dendrites to Hilbert space topology, Ph.D. dissertation,University of Tennessee,1983.
  • [Bo2] P. L. Bowers, General position properties satisfied by finite products of dendrites, Trans. Amer. Math. So,288 (1985), 739-753.
  • [Bo3] P. L. Bowers, Discrete cellsproperties in the boundaryset setting, Proc. Amer. Math. Soc, 93 (1985), 735-740.
  • [Bo4] P. L. Bowers, Homological characterization of boundaryset complements, Compositio Math., (toappear).
  • [Ch] T. A. Chapman, Lectures on Hilbert cubemanifolds, Regional conference series in mathematics, no.28, Amer. Math. Soc, Providence,R.I.,1976.
  • [DW] R. J. Daverman and J. J. Walsh, Cech homology charactericationsof infinite dimensional manifolds,Amer. J. Math., 103 (1981), 411-435.
  • [Du] J. Dugundji, Topology, Allyn and Bacon,Boston,1966.
  • [Ea] W. T. Eaton, A generalization of the dog bone space to En', Proc. Amer. Math. Soc, 39 (1973), 379-387.
  • [Fe] S. Ferry, The homeomorphismgroup of a compact Hilbert cube manifold is an ANR, Ann. of Math., (1) 106 (1977), 101-119.
  • [Ha] W. E. Haver, Mappings between ANR*s that are fine homotopy equivalences, Pacific J. Math., 58 (1975), 457-462.
  • [He] D. W. Henderson, Stable classification of infinite-dimensional manifolds by homotopy type, InventionesMath., 12 (1971), 45-56.
  • [Ko] G. Kozlowski, Images of ANR9 s, preprint.
  • [Mo] J. Mogilski, CE-decompositions of l2-manifolds, Bull. Acad. Polon. Sci., 27 (1979), 309-314.
  • [Sc] R. M. Schori, Topological stability of infinite dimensional manifolds, Com- posistio Math., 23 (1971), 87-100.
  • [To] H. Torunczyk, On cartesianfactors and the topological classification of linear metric spaces,Fund. Math., 88 (1975), 71-86.
  • [To2] H. Torunczyk, Concerning locally homotopy negligible sets and characterization of l2-manifolds, Fund. Math., 101 (1978), 93-110.
  • [To3] H. Torunczyk, Characterizing Hilbert space topology, Fund. Math., Ill (1981), 247-262.
  • [Wh] G. T. Whyburn, Analytic Topology, 1963 Ed., Amer. Math. Soc. Colloq. Publ., 28,1963.
  • [Wo] R. Y. T. Wong, A wild Cantor set in the Hilbert cube, Pacific J. Math., 24 (1968), 189-193.